# SDR ASAA9580035

- Difficulty date: March 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N944AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53019
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 993607317NC
- Condition: Corroded
- Location: Bs 1212
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING 15K CHECK, CORROSION WAS FOUND ON FRAME TO SKIN ATTACH ANGLE AT Y1212, X-5, Z-50.  REMOVED CORRODED ATTACH ANGLE.  INSTALLED NEW ATTACH ANGLE IAW DC-9 SRM 51-00, 51-30-02 PG 1 AND 8, 51-30-05 PG 12.  (W)
